MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER; STABILIZER, HEART
Model Number OM-9100S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure, acrobat v stabilizer system internal steel cable snapped.It broke while they were prepping for anastamosis.They were turning the knob which is supposed to torque limited and the cable snapped.There was no procedural delay.Case was completed using a secondary stabilizer.No reported patient effects.
 
Additional Manufacturer Narrative
Trackwise # (b)(4) updated section: b4, b5, g4, g7, h2, h3, h6, h10.
 
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure, acrobat v stabilizer system internal steel cable snapped.It broke while they were prepping for anastamosis.They were turning the knob which is supposed to torque limited and the cable snapped.There was a procedural delay during procedure.Case was completed using a secondary stabilizer.No reported patient effects.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure, acrobat v stabilizer system internal steel cable snapped.It broke while they were prepping for anastamosis.They were turning the knob which is supposed to torque limited and the cable snapped.Physician states that he always goes one click after full tightening.It was feeling loose when it should be tight, vice-versa.No failure occurred after tightened and while device was in use.There was not a struggle to turn the knob.No visual abnormalities with any of the parts in the assembly were noticed.Device visual inspection was fine while it was taken out of the box.There was a procedural delay during procedure.Case was completed using a secondary stabilizer.No reported patient effects.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Corrected sections: d4--catalogue# corrected from "om9000s" to "om-9100s".
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was not returned to maquet cardiac surgery for investigation, therefore no evaluation could be performed.A photograph was provided by the account.A photographic evaluation was conducted.The product information was observed in the photograph.It is not possible to confirm the reported complaint.The lot # 3000250757 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text : device not returned.

Brand Name
ACROBAT V STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16335233
Report Number2242352-2023-00105
Device Sequence Number17725378
Product Code MWS
UDI-Device Identifier00607567700536
UDI-Public00607567700536
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model NumberOM-9100S
Device Catalogue NumberOM-9100S
Device Lot Number3000250757
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/02/2023
03/02/2023
04/10/2023
06/09/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date02/09/2023
03/21/2023
04/10/2023
06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown